MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22530UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the lad.Dissection was observed.The patient was treated with implantation of another resolute onyx stent into the lad.
 
Additional Manufacturer Narrative
The angio core lab review observed that the patient suffered two dissections.The first was a grade b dissection and within the stent area and the second was a grade e dissection.Investigator and safety assessed that the event was not related to index device or antiplatelets medication.It was reported that the first dissection was caused by a non-medtronic pre-dilation balloon.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8766792
Report Number9612164-2019-02735
Device Sequence Number14052847
Product Code NIQ
UDI-Device Identifier00643169556751
UDI-Public00643169556751
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2019
Device Catalogue NumberRONYX22530UX
Device Lot Number0008805321
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight85